Header menu link for other important links
On solving a non-convex quadratic programming problem involving resistance distances in graphs
, S.K. Neogy
Published in Springer
Volume: 287
Issue: 2
Pages: 643 - 651
Quadratic programming problems involving distance matrix (D) that arises in trees are considered in the literature by Dankelmann (Discrete Math 312:12–20, 2012), Bapat and Neogy (Ann Oper Res 243:365–373, 2016). In this paper, we consider the question of solving the quadratic programming problem of finding maximum of xTRx subject to x being a nonnegative vector with sum 1 and show that for the class of simple graphs with resistance distance matrix (R) which are not necessarily a tree, this problem can be reformulated as a strictly convex quadratic programming problem. An application to symmetric bimatrix game is also presented. © 2018, Springer Science+Business Media, LLC, part of Springer Nature.
About the journal
Published in Springer
Open Access
Impact factor